# SDR DXTA200500633

- Difficulty date: March 18, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 2,928 hours, 1,871 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Part time: 2,728 hours, 1,871 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM MIDWAY, GEAR HANDLE WOULD NOT RELEASE FROM THE DOWN POSITION, COULD NOT BE RAISED, AIRCRAFT RETURNED FOR LANDING.  JACKED ACFT AND FOUND THE NOSE STRUT NOT EXTENDING PROPERLY.  CHECKED SERVICING AND FOUND THAT THE AIR PRESSURE WAS LOW.  SERVICED NOSE STRUT.  PERFORMED OPS CHECK OF LANDING GEAR HANDLE.  NO DEFECTS NOTED AT THIS TIME IAW CE 750 MM 12-10-68.
